# SDR SWAA2022020473885

- Difficulty date: November 10, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 65,300 hours, 38,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING LOWER SURFACE PANEL 621 VB CRACKED / REPLACED RIGHT WING LOWER SURFACE PANEL 621VB REF AMM 57-41-02_REF: SA-M 326 A1004274
